# SDR SWAA2021071485111

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS490 RBL27 WL156.  REMOVED CORROSION ON SUBTHRESHOLD WEB , FOUND TO BE OUT OF LIMITS REWORKED AREAS SRM 53-30-15-1A-1.   INSPECTED REMOVED CORROSION ON SUBTHRESHOLD WEB IAW SRM 51-10-02.   REMOVED FCB SUBTHRESHOLD WEB  IAW SRM 51-40-02.   LOCATED AND DRILLED NEW FCB SUBTHRESOLD FROM BS440 - BS490 IAW SRM 51-40-05 AND IAW DWG#143A8330.     INSTALLED FCD SUBTHRESHOLD WEB FROM BS440-BS490 IAW SRM 51-40-02 AND IAW DWG#143A8330.
